TITLE

ON THE PARALLEL MULTIBLOCK GEOMETRIC MULTIGRID ALGORITHM

AUTHOR(S)
─îiegis, R.; Gaspar, F.; Rodrigo, C.
PUB. DATE
July 2008
SOURCE
Computational Methods in Applied Mathematics;2008, Vol. 8 Issue 3, p223
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The application of a parallel multiblock geometric multigrid is considered. It is applied to solve a two-dimensional poroelastic model. This system of PDEs is approximated by a special stabilized monotone finite-difference scheme. The obtained system of linear algebraic equations is solved by a multigrid method, when a domain is partitioned into structured blocks. A new strategy for the solution of the discrete problem on the coarsest grid is proposed and the efficiency of the obtained algorithm is investigated. The geometrical structure of the sequential multigrid method is used to develop a parallel version of the multigrid algorithm. The convergence properties of several smoothers are investigated and some computational results are presented.
ACCESSION #
34999303

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics